# SDR HNAA2020042000144

- Difficulty date: April 19, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 37,361 hours, 33,192 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING PUSH BACK, WITH PACK 1 ON, SMOKE BEGIN TO ACCUMULATE IN THE COCKPIT. WAS ACCOMPANIED BY AN ELECTRICAL SMELL. SEEMED TO COME FROM FO SIDE.   COULD NOT DUPLICATE PRESENCE OF WHITE SMOKE. FOUND NO VISUAL SIGN OF BURNING.  NOTICED BURNING SMELL WITH PACK 1 ON. R & R NR 1 ACM IAW AMM 21-51-03.  OPS CHECKED GOOD. NO PRESENCE OF BURNING SMELL. OK FOR SERVICE AT THIS TIME
